A 50-year-old female asked:
Can you take one a day women 50+ complete multivitamin if you have high blood pressure that is systolic is 153 and diastolic is 100, along with combigan brimonidin tartarat timolol for eye pressure?
1 doctor answer • 1 doctor weighed in
Internal Medicine 63 years experience
The multivitamin would not aggravate your hypertension or glaucoma and wouldn't interact with your eye drops. However, hopefully your blood pressure will be properly controlled with a goal of 130/80 or lower.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Aug 29, 2022
Last updated Sep 8, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.